MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC 7MM EXTENDED LENGTH ENDOSCOPE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MAQUET CARDIOVASCULAR LLC 7MM EXTENDED LENGTH ENDOSCOPE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number VH-1111
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported blurry image of the 7mm extended length endoscope.The issue occurred before the procedure.The procedure was completed with a new device.There was no delay.There was no harm.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 03/02/2026.An investigation was conducted on 03/03/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact endoscope.An image quality inspection was performed with an endoscopic video imaging system.A clear image was able to be obtained.Based on the returned condition of the device as well as the evaluation results, the reported failure "poor quality image" was not confirmed.Reported serial # (b)(6).A lot history search is not applicable because this is a reusable, oem device.Due to the age of the device, a c of c is not readily available on-site.

Brand Name
7MM EXTENDED LENGTH ENDOSCOPE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24440304
Report Number2242352-2026-0000106
Device Sequence Number10300492
Product Code GCJ
UDI-Device Identifier00607567700802
UDI-Public(01)00607567700802
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K014250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-1111
Device Catalogue NumberVH-1111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown